# SDR MASA200400631

- Difficulty date: November 10, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 9,006 hours, 8,351 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 1468
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2696 CLT-SAV, ABORTED TAKEOFF DUE TO THE E2 REVERSER DISAGREE MESSAGE.  MAINTENANCE COMPLIED WITH MEL PROCEDURES AND RETURNED THE AIRCRAFT TO SERVICE.  11/20/2004 MAINTENANCE REPLACED 2 EACH STOW TRANSIT SWITCH P/N 83-990-168 WITH S/N 1468 AND 0861.
